# SDR COMA0360540

- Difficulty date: December 4, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N458CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7613
- Aircraft time: 5,213 hours, 4,800 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Warning Light
- Condition: Illuminated
- Location: Idg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: C

## Discrepancy

FLIGHT 5159 IDG AND GENERATOR NR 2 CAUTION MESSAGE DURING T/O.  DEFERRED MAINT PER MEL.
